# SDR CALA2024031500735

- Difficulty date: March 12, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 120,529 hours, 18,732 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102Y702
- Condition: Corroded
- Location: Bs 1395
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO SHEAR TIE HAS CORROSION AT STATION 1395 BL-0 APPR OXIMATELY,   AFT LOWER CARGO SHEAR TIE HAS BEEN FOUND TO BE OUT OF LIMITS, RE MOVE AND INSTALL OF NEW SHEAR TIE HAS BEEN INSTALLED ON N/R 1670 37-0100-0212 ENTRY #7.
